# SDR CALA2020050200897

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LOWER SILL I/B ANGLE HAS SPOT OF CORROSION BETWEEN STA 300 STA 328 REF AAR N/R 99880595 REMOVED CORROSION FROM R-1 DOOR LOWER SILL I/B ANGLE BETWEEN STA 300 AND 328 PER REF B737 SRM 51-10-02 FOUND OUT OF LIMITS PER B737 SRM 53-10-15 REMOVED AND REPLACED ANGLE PER REF B737 SRM 51-40-02 AND DWG 141A8310.
